On the asymptotic expansion of solutions to the Goursat problem for the sine-Gordon equation
Contemporary Mathematics and Its Applications, Tome 98 (2015), pp. 143-148
Cet article a éte moissonné depuis la source Math-Net.Ru
We construct an expansion of a solution to the Goursat problem for the sine-Gordon equation with respect to a small parameter that is involved in the data on characteristics. We prove that the expansion obtained is an asymptotic series.
@article{CMA_2015_98_a6,
author = {A. V. Ovchinnikov},
title = {On the asymptotic expansion of solutions to the {Goursat} problem for the {sine-Gordon} equation},
journal = {Contemporary Mathematics and Its Applications},
pages = {143--148},
year = {2015},
volume = {98},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/CMA_2015_98_a6/}
}
TY - JOUR AU - A. V. Ovchinnikov TI - On the asymptotic expansion of solutions to the Goursat problem for the sine-Gordon equation JO - Contemporary Mathematics and Its Applications PY - 2015 SP - 143 EP - 148 VL - 98 UR - http://geodesic.mathdoc.fr/item/CMA_2015_98_a6/ LA - ru ID - CMA_2015_98_a6 ER -
A. V. Ovchinnikov. On the asymptotic expansion of solutions to the Goursat problem for the sine-Gordon equation. Contemporary Mathematics and Its Applications, Tome 98 (2015), pp. 143-148. http://geodesic.mathdoc.fr/item/CMA_2015_98_a6/